Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 27, Issue 1  


On the number of labeled outerplanar $k$-cyclic bridgeless graphs
V. A. Voblyi
5
Minimization of even conic functions on the two-dimensional integral lattice
D. V. Gribanov, D. S. Malyshev
17
Inexact partial linearization methods for network equilibrium problems
I. V. Konnov, E. Laitinen, O. V. Pinyagina
43
The set of all values of the domination number in trees with a given degree sequence
A. D. Kurnosov
61
On the annihilators of Boolean polynomials
V. K. Leontiev, E. N. Gordeev
88
Finding the subsets of variables of a partial Boolean function which are sufficient for its implementation in the classes defined by predicates
N. G. Parvatov
110
Constructing an instance of the cutting stock problem of minimum size which does not possess the integer round-up property
A. V. Ripatti, V. M. Kartak
127
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021